HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101004701.pdf103KbAdobe PDF
Title: Bonnet Surfaces with Non-flat Normal Bundle in the Hyperbolic Four-space
Authors: Fujioka, Atsushi  
Issue Date: Sep-2008
Publisher: Pushpa Publishing House
Citation: Far east journal of mathematical sciences
Volume: 30
Issue: 2
Start Page: 381
End Page: 387
Language: eng
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback